# SDR UALA2013060503895

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 62,899 hours, 23,911 cycles
- Engine: Iae V2527A5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fluid
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CONSTANT DRIP ON FLUID COMING OUT OF APU DRAIN MAST. FLIGHT CREW REPORTING THAT FUEL WAS DRIPPING FROM DRAIN MAST WITH APU RUNNING. PLACARDED APU INOP. NO DAMAGE NOTED, NO LEAKS NOTED WITH APU OFF.  ALSO HOC BEGAN AFTER FCU WAS REPLACED. REF: PTT SEQ  8742001.  SERVICED APU.  OPERATED SEVERAL CYCLES FOR OVER 30 MINUTES. NO SIGNS OF OIL LEAKING FROM APU AREA.  FOUND APU COMPARTMENT DRY, AND NO SIGNS OF OIL IN TAILPIPE.
